MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Model Number 82-3114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that during x-rays control on (b)(6) 2022, the hakim valve seemed to be broken and was removed on (b)(6) 2022.The valve was initially implanted in 2009.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot cjjb93, conformed to the specifications when released to stock failure analysis - the valve was visually inspected; the stator was dislodged a crack in the valve casing was also noted.The valve was dismantled and was examined under microscope at appropriate magnification: a crack and bump mark were noted in the valve casing, the spring was bent due to the hard knock, no corrosion was noted on the stator.The cam magnets were controlled; the magnets passed.The root cause for the issue reported by the customer is due to the valve receiving a hard knock causing a crack and bump marks in the valve casing a bent spring and dislodged stator.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15228081
Report Number3013886523-2022-00374
Device Sequence Number12225261
Product Code JXG
UDI-Device Identifier10886704041498
UDI-Public(01)10886704041498(17)130731(10)CJJB93
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model Number82-3114
Device Catalogue Number823114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown